Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 27, NWS Omaha, NE

August 23, 2016Burt County, Dodge County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa

NWS Omaha, NE issued this flash flood warning at Aug 23, 2016, 9:21 PM CDT for Burt County, Dodge County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2016, 9:21 PM CDT (02:21 UTC)
Expired
Aug 24, 2016, 1:15 AM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, IA, Pottawattamie County, IA, Burt County, NE, Dodge County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 31 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2165 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
2.8
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted.

302 
WGUS53 KOAX 240221
FFWOAX
IAC085-155-NEC021-053-177-240615-
/O.NEW.KOAX.FF.W.0027.160824T0221Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
921 PM CDT TUE AUG 23 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HARRISON COUNTY IN SOUTHWESTERN IOWA...
  NORTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
  EASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTH CENTRAL BURT COUNTY IN EAST CENTRAL NEBRASKA...
  WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 115 AM CDT

* AT 920 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN IN SOME SPOTS. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FREMONT...BLAIR...MISSOURI VALLEY...ARLINGTON...HOOPER...
  NICKERSON...MODALE...UEHLING...HERMAN...WINSLOW...
  DESOTO BEND NATIONAL WILDLIFE REFUGE AND WILSON ISLAND STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 156.
 HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 435.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 129.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 135.
 INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
      4150 9603 4152 9609 4158 9611 4158 9633
      4140 9628 4140 9648 4159 9657 4174 9664
      4174 9620

$$

DEWALD
2 follow-up statements
759 
WGUS73 KOAX 240401
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 PM CDT TUE AUG 23 2016

IAC085-155-NEC021-053-177-240615-
/O.CON.KOAX.FF.W.0027.000000T0000Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON IA-POTTAWATTAMIE IA-DODGE NE-BURT NE-WASHINGTON NE-
1101 PM CDT TUE AUG 23 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHWESTERN HARRISON...NORTHWESTERN POTTAWATTAMIE...EASTERN DODGE...
SOUTH CENTRAL BURT AND WASHINGTON COUNTIES...

AT 1101 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN SOME LOCATIONS. FLASH FLOODING MAY ALREADY BE
OCCURRING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
FREMONT...BLAIR...MISSOURI VALLEY...ARLINGTON...HOOPER...NICKERSON...
MODALE...UEHLING...HERMAN...WINSLOW...DESOTO BEND NATIONAL WILDLIFE
REFUGE AND WILSON ISLAND STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 156.
 HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 435.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 129.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 135.
 INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. IT IS ALSO HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING AT NIGHT. 

&&

LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
      4150 9603 4152 9609 4158 9611 4158 9633
      4140 9628 4140 9648 4159 9657 4174 9664
      4174 9620

$$

DEWALD
337 
WGUS73 KOAX 240610
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 AM CDT WED AUG 24 2016

IAC085-155-NEC021-053-177-240616-
/O.EXP.KOAX.FF.W.0027.000000T0000Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON IA-POTTAWATTAMIE IA-DODGE NE-BURT NE-WASHINGTON NE-
110 AM CDT WED AUG 24 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HARRISON...NORTHWESTERN
POTTAWATTAMIE...EASTERN DODGE...SOUTH CENTRAL BURT AND WASHINGTON
COUNTIES WILL EXPIRE AT 115 AM CDT...

FLASH FLOODING IS NO LONGER EXPECTED TO POSE A MAJOR THREAT. THERE
WILL CONTINUE TO BE SOME SCATTERED THUNDERSTORMS EARLY THIS MORNING.
RAIN AMOUNTS EARLIER IN THE NIGHT HAD RANGED FROM ONE TO FIVE INCHES.

PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
      4150 9603 4152 9609 4158 9611 4158 9633
      4140 9628 4140 9648 4159 9657 4174 9664
      4174 9620

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:50 PM CDT, 5 hours 31 minutes earlier.

Area forecast discussion, Aug 23, 3:50 PM CDT, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
350 PM CDT TUE AUG 23 2016

.SHORT TERM...(tonight through Friday)
Issued at 345 PM CDT TUE AUG 23 2016

Question whether thunderstorms will redevelop late this
afternoon/evening is initial concern...followed by pcpn chances in
the rest of the near term periods. Anticipated severe weather
threat not looking all that good at the moment. Recent sfc obs
reveal little in the way depicting a warm front upon which the
last several runs of the RAP13 has been advertising convection
would erupt. Current 88D mosaic is showing isolated cells over
nern KS and well as a few within our IA CWA...but it appears now
the threat for scattered TSRA development within the CWA has
diminished significantly with focus for convection more to the
north associated with potent vort max lifting into srn MN.
However...trend over the last hour has been CU field organizing
along with cluster of cells invof the srn CWA. Will therefore
focus evening POPs south...then the rest of tonight carry token
20s tonight with focus mainly over the ern CWA.

In regards to pcpn activity Wednesday afternoon/night...a cold front
dropping through the CWA will slow and become near stationary in the
vicinity of the srn CWA. Environment will be moisture rich during
this time...and with prolonged mid layer ageostrophic lift generous
rainfall accumulations could be realized along and south of I-80 by
events end early Thursday morning.

.LONG TERM...(Friday night through Tuesday)
Issued at 345 PM CDT TUE AUG 23 2016

Pcpn chances are pretty much in place through the majority of the
extended periods. Beginning Friday night a lifting warm front in
conjunction with llvl jet/strong theta-E advection is progged to
induce TSRA over the CWA. Passing vort max helps displace best
moisture/forcing just a bit to the east then on Saturday.
Thereafter...confidence pertaining to pcpn chance is low at best.
Therefore will maintain token POPs the remainder of the fcst pd.

&&

.AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.)
Issued at 1232 PM CDT TUE AUG 23 2016

MVFR ceilings continue to work through the TAF sites this morning,
but these will likely scatter this afternoon and lift to near or
above 3000 feet. Have removed all mention of rain/thunder from the
TAF forecast due to uncertainty in redevelopment this afternoon,
and expected isolated nature if anything does occur. Surface cold
front will move through all 3 TAF sites overnight and switch the
winds to the northwest. We may see some additional MVFR ceilings
overnight tonight and into Wednesday morning.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Boustead
Hazardous weather outlook, Aug 23, 4:46 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
446 PM CDT TUE AUG 23 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
446 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS
THE AREA LATE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME
FOR SEVERE WEATHER WILL BE THROUGH 10 PM. ANY SEVERE WEATHER IS
EXPECTED TO BE ISOLATED IN NATURE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY
SLOW MOVING THUNDERSTORM.

THERE WILL BE A SLIGHT RISK FOR SEVERE STORMS AGAIN ON WEDNESDAY
IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT STALLS
ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN FRIDAY INTO MONDAY WITH A GOOD CHANCE
FOR STORMS FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT.

FOBERT

In the hours before

Special weather statement, Aug 23, 7:30 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT TUE AUG 23 2016

NEZ033-034-044-240115-
DODGE NE-BURT NE-CUMING NE-
730 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHEASTERN
CUMING AND SOUTHWESTERN BURT COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SNYDER...OR 37 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 10
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...SNYDER AND DEAD TIMBER STATE RECREATION AREA.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 117 AND
127.

LAT...LON 4164 9676 4179 9691 4192 9667 4177 9651
TIME...MOT...LOC 0030Z 229DEG 9KT 4174 9676

DEWALD
Local storm report, Aug 23, 7:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NE BENNINGTON         41.40N 96.12W
08/23/2016  M0.88 INCH       WASHINGTON         NE   NWS EMPLOYEE

&&

VDEWALD
Local storm report, Aug 23, 8:02 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TORNADO          3 SSE KENNARD           41.44N 96.18W
08/23/2016                   WASHINGTON         NE   NWS EMPLOYEE

            BRIEF ROPE TORNADO TOUCHDOWN. OBSERVED BY OFF DUTY NWS
            EMPLOYEE.

&&

VDEWALD
Special weather statement, Aug 23, 8:21 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
821 PM CDT TUE AUG 23 2016

NEZ033-034-044-045-240200-
DODGE NE-WASHINGTON NE-BURT NE-CUMING NE-
821 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHEASTERN
CUMING...SOUTHWESTERN BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL
900 PM CDT...

AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR SCRIBNER...OR 42 MILES NORTHEAST OF
COLUMBUS...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...SCRIBNER...HOOPER...SNYDER...UEHLING...CRAIG...
OAKLAND...WINSLOW AND DEAD TIMBER STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 140.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 123 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4152 9650 4170 9683 4194 9658 4178 9627
TIME...MOT...LOC 0121Z 215DEG 10KT 4168 9661

DEWALD
Local storm report, Aug 23, 8:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             4 W FORT CALHOUN        41.45N 96.10W
08/23/2016  M1.00 INCH       WASHINGTON         NE   PUBLIC

            ALSO VERY STRONG WINDS, BUT NO SPEED GIVEN.

&&

VDEWALD
Local storm report, Aug 23, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND GST     FREMONT                 41.44N 96.49W
08/23/2016  E60 MPH          DODGE              NE   STORM CHASER

            ANOTHER SPOTTER ALSO REPORTED A FEW BRANCHES DOWN IN
            FREMONT.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:05 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 23, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington45 min
Aug 23, 7:30 PM CDTSpecial Weather StatementOAXBurt45 min
Aug 23, 7:40 PM CDTSevere Thunderstorm WarningOAXWashington50 min
Aug 23, 7:50 PM CDTTornado WarningOAXWashington25 min
Aug 23, 8:00 PM CDTFlash Flood WarningOAXWashington6 hr
Aug 23, 8:15 PM CDTSevere Thunderstorm WarningOAXWashington45 min
Aug 23, 8:21 PM CDTSpecial Weather StatementOAXDodge39 min
Aug 23, 8:30 PM CDTSevere Thunderstorm WarningOAXDodge21 min
Aug 23, 9:01 PM CDTSevere Thunderstorm WarningOAXWashington44 min
Aug 23, 9:12 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
Aug 23, 9:26 PM CDTSpecial Weather StatementOAXDouglas49 min
Aug 23, 9:45 PM CDTSpecial Weather StatementOAXDouglas, Sarpy, Washington45 min
Aug 23, 9:51 PM CDTAreal Flood AdvisoryOAXDouglas, Washington4 hr
Aug 23, 9:57 PM CDTSpecial Weather StatementOAXCuming33 min
Aug 23, 10:01 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington29 min
Aug 23, 10:34 PM CDTSpecial Weather StatementOAXColfax26 min
Aug 23, 10:54 PM CDTAreal Flood AdvisoryOAXDouglas3 hr
Aug 23, 11:05 PM CDTAreal Flood AdvisoryOAXSarpy3 hr
Aug 23, 11:08 PM CDTSpecial Weather StatementOAXCass, Lancaster52 min
Aug 23, 11:23 PM CDTFlash Flood WarningOAXDodge, Douglas, Sarpy, Washington3 hr
Aug 23, 11:58 PM CDTFlash Flood WarningOAXCass, Lancaster, Saunders3 hr
Aug 24, 12:03 AM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe42 min
Aug 24, 12:51 AM CDTSpecial Weather StatementOAXLancaster24 min
Aug 24, 2:45 AM CDTAreal Flood WarningOAXDouglas6 hr
Aug 24, 4:00 AM CDTFlash Flood WatchOAXNemaha, Pawnee, Richardson16 hr
Aug 24, 4:37 PM CDTSpecial Weather StatementOAXGage23 min
Aug 24, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Aug 24, 5:29 PM CDTSpecial Weather StatementOAXJohnson31 min
Aug 24, 5:45 PM CDTSpecial Weather StatementOAXNemaha30 min
Aug 24, 5:48 PM CDTSpecial Weather StatementOAXPawnee27 min
Aug 24, 6:09 PM CDTSpecial Weather StatementOAXNemaha36 min
Aug 24, 6:51 PM CDTSpecial Weather StatementOAXRichardson9 min
Aug 24, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson32 min
Aug 23, 7:10 PM CDTSpecial Weather StatementOAXMonona50 min
Aug 23, 7:36 PM CDTSevere Thunderstorm WarningOAXMonona39 min
Aug 23, 8:21 PM CDTFlash Flood WarningOAXMonona3 hr
Aug 23, 10:27 PM CDTSevere Thunderstorm WarningOAXHarrison, Mills, Pottawattamie, Shelby48 min
Aug 24, 12:07 AM CDTSevere Thunderstorm WarningOAXPage28 min

Nearby

Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.